Differential survival games with several players
Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 285-287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_2_a7,
author = {L. A. Petrosyan},
title = {Differential survival games with several players},
journal = {Doklady Akademii Nauk},
pages = {285--287},
year = {1965},
volume = {161},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a7/}
}
L. A. Petrosyan. Differential survival games with several players. Doklady Akademii Nauk, Tome 161 (1965) no. 2, pp. 285-287. http://geodesic.mathdoc.fr/item/DAN_1965_161_2_a7/